| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
| Health Effect - Clinical Code |
Headache (1880)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a suresmile retainer caused gaps in patients lower teeth which also led to headaches.Patient's headache and gaps have been resolved by ordering new trays.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.